# SDR IPXA11565182

- Difficulty date: March 6, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,027 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO BAY BS 1540 FLOORBEAM UPPER AFT FLANGE IS CORRODED RBL 36.5 AND 40 WL 208.  VALIDATED REPAIR IAW SRM 53-60-51-1A, FIG 1 AND 53-00-51-1A, FIG 101.  REMOVED CORROSION L2.5" X 1.5" WX.002D ORIGINAL THICKNESS .220". REMAINING THICKNESS IS .218" AT STA 1540 RBL 36.5 TO 40, WL 208 IAW 51-10-02-0G STEP 14A, 1 THRU 3, STEP 15 A THRU D, 1 THRU 5 AND DETAIL V.  ALODINE, PRIME AND PAINTED IAW 51-20-01-0G AND AMM.
